# SDR DHL200072449C

- Difficulty date: March 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK FOUND RT WING LOWER ACCESS PANEL 630112,  DELAMINATED.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8.
